# SDR USAA040747

- Difficulty date: October 10, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusleage
- Part time: 51,904 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C1;  WEB SKIN, .2500 INCH CRACK, FWD BULKHEAD, STA 178, WEB STA 212.  INSTALLED DOUBLER REPAIR IAW EO 5300V153.
